Ask an expert
Question

15 Aug 2007

Headacks just befor mensturation
Every month just before menstuation, I get these headackes. It feels like my head is going to explode.

I'm on Weigh-Less and I use Triodene contriseption. I would like to know what cause these headackes. The sister at the doctor say it is water retention. I used a waterpil - Urirex K and felt a lot beter after that.

But someone else said that it is not good to use a waterretention pill.

Could you please tell me if it is harmfull on the longrun to use it just twice a month.

Thank you very much.
Answer 518 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the Urirex made you feel better, it is fine to use it just before menstruation.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19292 votes
Vote